# SDR 200608071

- Difficulty date: August 3, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000084
- Aircraft time: 2,827 hours, 1,665 cycles
- Engine: Ge CF348E5
- Engine time: 2,848 hours, 1,680 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211508003
- Part serial: 261BF
- Condition: Faulty
- Location: Vg
- Part time: 2,848 hours, 1,680 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

FLIGHT 7516 ORD TO YUL  DURING LANDING CREW RECEIVED MESSAGE ON EICAS ENG 2 FAIL. A/C LANDED WITHOUT INCIDENT, CREW PULLED OFF RUNWAY AND RAN THROUGH QRH NO ABNORMAL SPIKE IN ITT OR ABNORMAL FUEL FLOW NOTED. CREW REPORTS NO OBVIOUS INDICATIONS OF WHY THE ENGINE SHUT DOWN.  MAINTENANCE REVIEWED DOWNLOADS FROM THE FHDB, DVDR CONFIRM AIRCRAFT ENGINE SHUT DOWN WHILE THE WEIGHT ON WHEELS INDICATIONS WAS TRUE (ON GROUND). FAULTS POINT TO BAD VG ACTUATOR LVDT. MAINTENANCE REPLACED THE BAD VG ACTUATOR. OPS CHECK NORMAL.
